# SDR UPS04441936

- Difficulty date: January 25, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON DIAGONAL BRACE UNDERWING FITTING, HOLE NR 10 I/B ROW MOST AFT CORROSION FOUND ON BACKUP FITTING BORE AREA.  DEFECTIVE AREA FASTENER HOLE CORROSION REPAIR CARRIED OUT AS PER HX RS R57-24-35102 AND EO B747-5740-19955-A.  FINAL HOLE 0.562 INCH TO CLEAN UP CORROSION.
